淡江大學機構典藏:Item 987654321/41564
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58649/92364 (63%)
Visitors : 571052      Online Users : 81
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41564


    Title: Isometry and fixed point theorems for asymptotically expansive mappings in copmact spaces Rocky monutain
    Authors: 胡德軍;Hu, Thakyin
    Contributors: 淡江大學數學學系
    Date: 1980
    Issue Date: 2010-01-28 07:49:44 (UTC+8)
    Publisher: Rocky Mountain Mathematics Consortium
    Abstract: An isometry theorem in a compact metric space that
    generalizes a result of Freudenthal and Hurewicz is proved. A
    common fixed point theorem for a family of asymptotically expansive
    mappings of a compact set in a Banach space is then
    deduced.
    Relation: The Rocky Mountain Journal of Mathematics 10(3), pp.585-588
    DOI: 10.1216/RMJ-1980-10-3-585
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML104View/Open
    Isometry and fixed point theorems for asymptotically expansive mappings in copmact spaces Rocky monutain.pdf329KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback